# SDR FDEA201003281022

- Difficulty date: March 28, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 15,668 hours, 8,700 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Bent
- Location: Zone 100
- Component: Door, Airbus
- Component part number: A5237226000065
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR EXTERIOR SKIN AT FWD CORNER HAS 3" AREA OF SKIN BENT INTO WIND DAMAGE CLASSIFIED OUT OF LIMITS IAW SRM 52-30-00.  REPAIRED DOOR SKINS IAW SRM 52-31-00, FIG 203 BY INSTALLING DOUBLER AND FILLER TO TOP SKIN.
